Symptoms

I don't know if any one else has had this problem before but I have started a starter dose of 50mcg of Levothyroxine for 5 days from today but I'm not sure if my underactive thyroid is still not responding just yet or if I might be getting a couple of side effects that I need to tell my doctor about. I have started to carry on feeling very tired but I'm also feeling wobbly and a little bit queasy. I had a bit of stomach pain during the night as well. Is it best to speak to my doctor or just wait?

2 Replies

oldestnewest
  • Abmonster, it usually takes 7/10 days to start feeling any improvement after you take Levothyroxine. Some members do report feeling nauseous or having headaches at first. The effects usually subside within a couple of weeks.

  • Give Levo time, remember you are just getting used to it and you are probably not on your right dose yet. Hope when you are, all that tiredness should disappear. If not your problems may be a bit more complicated than mine. Possible that the meds are not the cause lots of bugs going about this time of the year, but you should go to your GP if it gets worse.

    Hang in there

You may also like...